# SDR ZZDA2010547

- Difficulty date: October 29, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN, STA 208, LONG L11L, CRACKED.  ACCOMPLISHED FUSELAGE SKIN FILLER AND DOUBLER REPAIR PER B717 SRM 51-70-10 FIG 20 1 REPAIR 1.
